# SDR SIMA202305121001

- Difficulty date: May 11, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N300LK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000848
- Aircraft time: 6,586 hours, 4,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 17152666801
- Condition: Damaged
- Location: 1a & 2a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT STRIPS BY FWD COAT CLOSET, ROW 1FD AND 2FD AND STRIP 1A AND 2A ARE WHITE AND DAMAGED. "TRANSFERRED TO NRWC 300-DFW-01196"-C/A-REMOVED THE PHOTOLUMINESCENT STRIP BY FWD COAT CLOSET AND ROW 1FD AND 2 FD AND STRIP ON 1A AND 2A IAW AMM 33-50- 21. REPLACED EMERGENCYPHOTOLUMINESCENT LIGHT STRIP BY FWD COAT CLOSET IAW AMM 33-50-21
